# SDR AALA971758

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION UNDER TWO NUTPLATES AT INBOARD END OF WING-TO-BODY FAIRING SUPPORT ANGLE STA 720 AND STR 28L - STR 28R.  ALODINED AND PRIMED NEW PART PER SRM.  INSTALLED WITH NEW NUTPLATES.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
